# SDR CA141202006

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AFTER A 25 MINUTES OF FLIGHT, THE PILOT NOTICED ONE ENGINE FLAMED OUT AND RELIGHTED AFTER A SHORT DELAY. THE AIRCRAFT WAS REDIRECTED BACK TO DEPARTURE AIRPORT WHERE IT LANDED SAFELY. TECHNICIANS ARE RETRIEVING ENGINE DOWNLOAD AT THIS TIME.
